MathSciNet Relay Station
MathSciNet bibliographic data
MR1702612 47H10
Avery, Richard I. A generalization of the Leggett-Williams fixed point theorem. Math. Sci. Res. Hot-Line 3 (1999), no. 7, 9–14.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement